Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5006
Título: Equilibrium distributions of discrete non-autonomous graphs
Autor: Silva, Teresa M. de Paiva Martins e
Silva, Luís Manuel Ferreira da
Fernandes, Sara
Palavras-chave: Non-Autonomous Dynamical Systems
Dynamic Graphs
Non-Autonomous Graphs
Equilibrium Distributions
Markov Chains
Data: 2014
Editora: Taylor & Francis LTD
Citação: SILVA, Teresa M. de Paiva Martins e; SILVA, Luís Manuel Ferreira da; FERNANDES, Sara – Equilibrium distributions of discrete non-autonomous graphs. Journal of Difference Equations and Applications. ISSN: 1023-6198. Vol. 20, nr. 8 (2014), pp. 1190-1200
Resumo: We introduce the notions of equilibrium distribution and time of convergence in discrete non-autonomous graphs. Under some conditions we give an estimate to the convergence time to the equilibrium distribution using the second largest eigenvalue of some matrices associated with the system.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5006
DOI: 10.1080/10236198.2014.902941
ISSN: 1023-6198
1563-5120
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
EQUILIBRIUM DISTRIBUTIONS OF DISCRETE NON-AUTONOMOUS GRAPHS.pdf162,84 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.